When I was consulted by Dr. C he made it sound like it was going to revolutionize how the finished look is after multiple rounds of PMMA. I didn’t ask for it, but I got 1cc during my PMMA procedure because it was part of the standard practice I guess. When I asked why he used s1000, he said he had been using it on pretty much every patient he’d seen in the last 6 months at the circ line as PMMA has a hard time filling in that area. Now I don’t see anybody talking about small amounts being used during a PMMA procedure at all or the “smooth finish” procedure being offered anymore either.
Silikon1000 caused some allergic reaction on some occasions, so they decided to discontinue it.
I don't know about the incidence of such adverse effect, but better be safe than sorry.
It was really bad for our member Miracle8x7. Hope he is doing better now. Here it's his old thread if you want to read about phalloboards.websitetoolbox.com/post/mir...gress-report-5391236
I’ve read miracles thread. I’m really glad I never got the “smooth finish” procedure where your whole unit is covered in silikon.
The s1000 issues seem to have been swept under the rug. I’m wondering if anybody with smaller amounts like me has reacted. Fatmike and miracle both had a lot of PMMA and silikon.
I don’t have ulcers but I have terrible inflammation and irritation localized to the area where s1000 is.
I was a member on the old forum and waited 3.5 years to get PMMA. I def fall into the cautious catergory. It sucks to have a product put in you that you didn’t want (I never asked for silikon and did not know it was part of the standard PMMA procedure) and then that product is entirely discontinued not long after.
They pretty openly talked about it when I was there and asked. They had one patient with a bad reaction, which I believe was Miracle, and at that point decided to stop using it all together. I believe there was only a couple other instances of minor issues. There are quite a lot of guys with a tiny bit of it. Maybe they'll chime in if they're tagged but Dr C has posted on here about it if I recall correctly.
I checked in on the forum daily when miracle posted about his ulcers because I wanted to see if Dr. C would comment on it. I don’t recall him ever saying anything and after a while I left again (I try not to hang out on PhalloBoards too much)...maybe I’ll go comb back through and see what Dr. C posted.
JD123 wrote: I checked in on the forum daily when miracle posted about his ulcers because I wanted to see if Dr. C would comment on it. I don’t recall him ever saying anything and after a while I left again (I try not to hang out on phalloboards too much)...maybe I’ll go comb back through and see what Dr. C posted.
You're going to have to remember that Doctors are very limited in what they can respond to in relation to one of their own patients, due to patient confidentiality, HIPAA, etc. In other words, whatever questions Miracle had would have been addressed directly with Avanti Derma, and it would not have been public information, other than what Miracle wanted to reveal himself.
As far as I know, they found Silikon1000 to be quite remarkable in smoothing out contour irregularities (like a "smoother finish"), but found that the benefits of using it as a "minor aesthetic improvement" did not outweigh the risks of silicone in the penis in general. This wasn't necessarily due to frequent negative reports (which is good news for most people), but rather, the severity of one report being enough to warrant its discontinuation. This is at least what I remember the explanation to be, but it is somewhat vague in my mind. I believe Avanti Derma did chime in on it to some extent in the past, but since older members do come back to the forum on occasion, I'll tag their Clinic for a response: @Avanti_Derma
This isn't to say that if you've had Silikon1000 to be worried, and many people have had this injectable used in the face for years (off-label).
While the PhalloBoards is a No-Silicone-Zone, it's mostly about large volumes of silicone filler (or the use of a rigid silicone implant) for the purposes of enlargement. All methods have complication rates, it's just that when they occur with silicone, they tend to be more severe. Again, this does not mean that those with Silikon1000 in them right now should be alarmed.
I did not think this topic would gain much traction. A lot of the guys who got silikon aren’t around here much anymore and they’d be the one’s to chime in. It’s a double-edged sword because I’m sure I’d find plenty of posts if they were having issues (thankfully they aren’t). Odd things are going on with my skin currently where I was injected with s1000 so I’m kinda left with just my own assumptions.
Thank you to the few guys who commented. Here’s an attached image of the circ area inflammation I deal with pretty much all the time. I also have a lot of sensation that feels similar to when your foot falls asleep.
Thanks for your comments.
I am sure that at the time this issue has been approached with all honesty and abundance of detail.
We started the use of silicone in microdroplets based on the excellent physical and aesthetic response that doctors in Beverly Hills and New York had with patients with facial reconstruction (HIV-associated facial wasting) between 2002 and 2010. We adopted the technique back then, and thousands of our patients (to date) showed safe and spectacular results.
Although we have always rejected the idea of using high volume silicone anywhere on the body, we believed that the low volume-microdroplet technique would be safe and effective for what we then called the "smooth finish".
The visual results were very good and safe until we had the first complication, which was unfortunately severe. Although we don't know if there were associated factors as an excess of PMMA or others, this was enough to eradicate the procedure, even though 99.9% of the patients were and are well.
We continue to use the "smooth finish" procedure as part of our touch-up sessions, but with micro drops of the product with which the patient had his original sessions (HA, Ellanse, or Linnea, whichever applies).
I think there’s a chance my skin there becomes irritated because of retraction. I’m a severe retractor and constantly goes in-out-in-out all day. One second I’ll be rolled up and nearly look uncircumcised, and the next I’ll be elongated cause I stood up, then i’ll slip right back into the hot-dog in a bun look. The constant rolling and unrolling of skin, hundreds of times a day, might be what causes my irritation if it’s not the silikon.
I’m glad to see you touch on the silicone subject and also letting me know that there’s been abundant happy patients with silikon in them and no issues besides a one-off major occurrence.